MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 201101
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently in progress.The investigation results will be submitted in a supplemental mdr.H3 other text : 81.
 
Event or Problem Description
It was reported the device was broken as the curl had a goose neck shape.However, it was also reported that the device was never put in-situ and there was no harm to patient.The complainant is not aware of any medical intervention or extended procedure time.These are commonly used devices that are readily available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause(s) are: - user error (including user technique and methods).- user expectation of device's curve and it's ability to deflect.- distal tip damage caused by mishandling and/or improper storage.- catheter curve shape inaccurate or kinked.The instructions for use (ifu) state: ¿ ep catheters should be used only by or under the supervision of an appropriately trained physician using proper procedures and techniques.¿ do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.¿ do not alter this device.¿ inspect the packaging and catheter for damage or defects prior to use.¿ avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.¿ avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.¿ do not insert or withdraw the catheter without straightening the catheter tip.¿ use fluoroscopic guidance during catheter positioning.Storage and handling: ¿ prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key17592717
Report Number0002090040-2023-00012
Device Sequence Number8957079
Product Code NLH
UDI-Device Identifier00885825003845
UDI-Public00885825003845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model Number201101
Device Catalogue Number201101RR
Device Lot Number5078357SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown